# SDR HNAA2012061300824

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 59,765 hours, 66,562 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Ac Buss
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT AC BUSS CAUTION LIGHT ILLUMINATED. RT AC BUS FAILED.  CLEANED AND RESECURED CONNECTOR ON NR 2 AC GENERATOR. OPS CHECKED NORMAL IAW MM 24-21-00. OK FOR SERVICE.
